# SDR IPXA2025042390147

- Difficulty date: April 22, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 148N82018
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT STR Z300: REMOVED THE  148N8201-8 FWD WEB ON JOB CARD T3F18E006CLWR. INSTALL FWD WEB (148N8201-8) AFTER SKIN REPAIR IS COMPLETED.148N8201-8 WEB (LONGERON 17) WAS REMOVED ON JOB CARD T3F18E006CLWR STEP #25.LOCATED AND DRILLED IAW B757-200, SRM 51-40-05.RESTORED SURFACE PROTECTION APPLIED TO NEW PARTS.TREATED AND PRIMED IAW B757-200, SRM 51-21-01.REINSTALLED THE 148N8201-8 FWD WEB IAW 757-200PF SRM 51-40-02.
